Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Complera and my liver
Jun 2, 2014

I was diagnosed with HIV in September 2013 and I've been on Complera since October of 2013. Im 29 and really doing my best to adjust to this whole thing. My labs are great and im at an undetectable status. I have no real side effects from the meds but I do feel it might be hurting my liver some. I have slight lower back pains and my urine alot of the times id very yellow. What can i do to keep my liver/kidneys healthy. I do watch what i eat for the most part. Im very active, i work out/run 3 to 4 times a week. I just want to know if there's any special foods or drinks to keep everything flowing correctly..

Response from Mr. Vergel

The incidence of liver dysfunction on Complera are extremely low. Your doctor monitors your liver enzymes as standard of care. Urinating yellow could be caused by vitamins or dehydration. Back pain is not a symptom of liver dysfunction.

Ask your doctor to show you your liver enzymes.

Nelson



Previous
Kapossi y esteroides
Next
Stiffness, exercise and HIV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement